# SDR P2EA00139

- Difficulty date: April 15, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHO - DURING C-CHECK, NOSE WHEELWELL AFT BULKHEAD WEB CRACKED AT BS 294.5, RBL 7.5 AND WL 165.  REPAIRED WEB AT BS 294.5 FROM RBL 7.5 TO LBL 6.12, BETWEEN WL 173 AND WL 150 IAW SB 737-53-1079 REV 3, SECTION III FIG 3.  SEE COOPESA W/O N10316-1-194, VAM100 NR 588, 912SDA138 AND BOEING SB 737-53-1079. (X)
